# SDR AWXA200200337

- Difficulty date: April 12, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 39,247 hours, 18,174 cycles
- Engine: Iae V2500A1
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 324425
- Part serial: 0192B
- Condition: Closed
- Location: Nr 1 Engine
- Part time: 35,664 hours, 16,547 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YKM - DIVERSION - EN ROUTE FROM PHX TO SEA LT ENGINE ANTI-ICE VALVE CLOSED, ECAM WARNING OCCURRED AFTER SELECTION OF ANTI-ICE TO ON.  TRIED VARIOUS POWER SETTINGS UP TO FULL CLIMB POWER TO OPEN THE ANTI-ICE VALVE, ATTEMPTS WERE UNSUCCESSFUL, DUE TO ICING CONDITIONS DIVERTED TO YKM.  THE ANTI-ICE VALVE WAS REPLACED IAW AMM 30-21-51-401, OPERATIONAL CHECK WAS GOOD AND MEL 30-21-01, COND NR 2 WAS CLEARED.
